# SDR UIEA2018082101761

- Difficulty date: August 21, 2018
- Submitted: August 24, 2018
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 84,653 hours, 17,937 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 38880587
- Part serial: 110192
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT. R&R APU EXCITER IAW AMM 49-41-03. OPS CHECK IS NORMAL AT THIS TIME.
